# SDR REXA2021020400051

- Difficulty date: January 16, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 15,301 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: CC67034094JP2
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CROSSBEAM AT FS280 HAS CORROSION.  R & R CORRODED RT FS 280 CROSSBEAM AND REINSTALLED ATTACHING PARTS IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01 AND 51-40-11-001-001-A01.
